MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH12 40CM

HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH12 40CM
Catalog Number 82124-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user who had been using the onli hydrophilic catheters for 3 years, developed a uti.It was reported that the patient was catherizing for urine via a mitrofanoff stoma and klebsiella was identified via urine culture.It was further reported that the end user was placed on oraxim and orelox antibiotics for 10 days to treat the infection.
 
Additional Manufacturer Narrative
The product ifu states that this intermittent catheter is a flexible tubular device that is inserted through the urethra by male, female and pediatric patients who need to drain urine from their bladder.In this case, the customer reports that they use the catheters to drain urine thru the patient's mitrofanoff stoma.The mitrofanoff procedure creates a small tunnel from the bladder to the outside of the body.Since hollister's indication for use is for device usage through a urethra, this reported usage is considered off-label.Product sample not provided so sample review was not possible.Lot number is not known so dhr review is not possible.The root cause of the reported uti is not known.

Brand Name
ONLI HYDROPHILIC IC CH12 40CM
Common Device Name
ONLI HYDROPHILIC IC CH12 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key15925397
Report Number9616668-2022-00006
Device Sequence Number6317750
Product Code GBM
UDI-Device Identifier00610075060658
UDI-Public00610075060658
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82124-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexFemale
Patient Weight32 KG